# SDR VNAA202501210030

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 94012511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUFACTURING PART. IN REFERENCE NRC 00218: FABRICATE FITTING SEAT TRACK P/N: 9401251-1 (2 EAS) IN REFERENCE TO EA NO: A1-690-25-00357      MMARY OF NRC 00218: FITTING SEAT TRACK P/N: 9401251-1 (2 EAS) WERE FABRICATED PER EA NO: A1-690-25-00357.
